Periodic groups are not *-wild

Authors

  • S. A. Kalutskii
  • Yu. S. Samoilenko Iн-т математики НАН України, Київ

Abstract

We consider certain properties of *-wild groups and prove that periodic groups are not *-wild.

Published

25.05.1997

Issue

Section

Short communications

How to Cite

Kalutskii, S. A., and Yu. S. Samoilenko. “Periodic Groups Are Not *-Wild”. Ukrains’kyi Matematychnyi Zhurnal, vol. 49, no. 5, May 1997, pp. 729–730, https://umj.imath.kiev.ua/index.php/umj/article/view/5056.